# SDR ASAA2020030932392

- Difficulty date: February 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 47,743 hours, 13,957 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #1 ENGINE FAN BLADE LUBE SPACER 2,5,8,9,10,11,12,17, AND 21 ELASTOMERS ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE FAN BLADE SPACER 9 TOTAL REF. T/C # 78472010
